# SDR 20000621SH017

- Difficulty date: January 29, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Part serial: X144299
- Condition: Corroded
- Location: Adc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIR DATA COMPUTER IS USED ON A BOEING 737.  THE AIRCRAFT ADAPTER, PN DG120A9, SN C-4, MOUNTED ON THE FRONT OF THIS COMPUTER HAD CORRODED PINS, NR''S 137, 136, 135, 134, 133, 114, 112, AND 111.
